# SDR GTIA2017051101909

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 39,932 hours, 18,804 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF AND CLIMB, A STRONG DIRTY SOCKS ODOR IN THE COCKPIT AND ON DESCENT. APPLIED TSM 71-00-00-810-801-A,  FOUND THE NR 1 ENGINE DEOILER SEAT LEAKING OIL.  REMOVED AND REPLACED THE DEOILER SEAL IAW AMM 72-60-31-000-010/400-010.  PERFOMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002/004. NO ADDITONAL ODOR NOTED AT THIS TIME.
